# SDR 96UAL900134

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4729U
- Make and model: Boeing 747122
- Aircraft serial: 19926
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT ON LEFT SIDE INOP.  REPLACED LIGHT.
